# SDR UPS98827995

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 622&628&635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING L/E UPPER SKIN CRACKED 3 PLACES 2 FWD OF T/E XFS 628.75, 622.5 AND 635.0.  REPAIRED IAW SRM 57-2-1.
